RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 2(128), Pages 229–231 (Mi umn5856)  

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Extension of Toeplitz forms and certain properties of Toeplitz matrices

I. S. Iokhvidov


Full text: PDF file (333 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 01.11.1965

Citation: I. S. Iokhvidov, “Extension of Toeplitz forms and certain properties of Toeplitz matrices”, Uspekhi Mat. Nauk, 21:2(128) (1966), 229–231

Citation in format AMSBIB
\Bibitem{Iok66}
\by I.~S.~Iokhvidov
\paper Extension of Toeplitz forms and certain properties of Toeplitz matrices
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 2(128)
\pages 229--231
\mathnet{http://mi.mathnet.ru/umn5856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=195871}


Linking options:
  • http://mi.mathnet.ru/eng/umn5856
  • http://mi.mathnet.ru/eng/umn/v21/i2/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:210
    Full text:85
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019